BibTeX record journals/dm/Schaffer87

download as .bib file

@article{DBLP:journals/dm/Schaffer87,
  author       = {Alejandro A. Sch{\"{a}}ffer},
  title        = {Shortest prefix strings containing all subset permutations},
  journal      = {Discret. Math.},
  volume       = {64},
  number       = {2-3},
  pages        = {239--252},
  year         = {1987},
  url          = {https://doi.org/10.1016/0012-365X(87)90193-2},
  doi          = {10.1016/0012-365X(87)90193-2},
  timestamp    = {Fri, 12 Feb 2021 13:43:58 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/Schaffer87.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics